Communications in Mathematical Sciences

Communications in Mathematical Sciences publishes high quality original research articles, review and expository papers, and fast communications on mathematical modelings, applied and stochastic analyses and numerical computations on problems that arise in physical, biological, engineering and financial applications.

Journal issues published after December 2010 are not available in Euclid, but Euclid Prime subscribers may enjoy complimentary access to all prior content.

Top downloads over the last seven days

Equation-Free, Coarse-Grained Multiscale Computation: Enabling Mocroscopic Simulators to Perform System-Level AnalysisIoannis G. Kevrekidis, C. William Gear, James M. Hyman, Panagiotis G Kevrekidid, Olof Runborg, and Constantinos TheodoropoulosVolume 1, Number 4 (2003)
Dynamic Bifurcation and Stability in the Rayleigh-Benard ConvectionTian Ma and Shouhong Wang Volume 2, Number 2 (2004)
The Heterognous Multiscale MethodsWeinan E and Bjorn EngquistVolume 1, Number 1 (2003)
Conservative multigrid methods for ternary Cahn-Hilliard systemsJunseok Kim, Kyungkeun Kang, and John LowengrubVolume 2, Number 1 (2004)
A Second-Order Well-Balanced Positivity Preserving Central-Upwind Scheme for the Saint-Venant SystemAlexander Kurganov and Guergana PetrovaVolume 5, Issue 1 (2007)
  • ISSN: 1539-6746 (print), 1945-0796 (electronic)
  • Publisher: International Press of Boston
  • Discipline(s): Mathematics
  • Full text available in Euclid: 2003--2010
  • Access: Articles older than 5 years are open
  • Euclid URL: https://projecteuclid.org/cms